# SDR RRXA98190

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 1645646
- Condition: Corroded
- Location: Ws 741-755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO RIGHT WING AILERON SPAR AT XA=741 TO XA=755.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SPLICE REPAIR IAR FAA APPROVED DER ENGINEERING SKETCH E04-R09.
